Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 43, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 24, 2011, 6:22 PM EDT for Franklin County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 6:22 PM EDT (22:22 UTC)
- Expired
- Jul 24, 2011, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:28 PM EDT | FLASH FLOOD | 1 S Columbus, OH | TWO FEET OF RUNNING WATER OVER HIGH STREET NEAR THE INTERSECTION OF HIGH STREET AND JENNINGS. SOME PARTS OF HIGH STREET ARE IMPASSIBLE. |
| Jul 24, 6:28 PM EDT | FLASH FLOOD | 2 S Downtown Columbus, OH | CARS STALLED IN MOVING WATER ON HIGH ST NEAR JENKINS AVE. WATER REACHES UP TO THE HOODS OF CARS. |
| Jul 24, 6:30 PM EDT | FLOOD | 3 Ese Downtown Columbus, OH | ABOUT 2 FEET OF STANDING WATER NEAR INTERSECTION OF NELSON RD AND LIVINGSTON AVE. |
| Jul 24, 6:42 PM EDT | FLOOD | 6 Wnw Gahanna, OH | STANDING WATER REACHES HALFWAY UP THE SIDES OF CARS NEAR INTERSECTION OF KARL RD AND EVALINE DR. |
| Jul 24, 7:00 PM EDT | FLASH FLOOD | 6 Wnw Gahanna, OH | SEVERAL PEOPLE RESCUED FROM THEIR VEHICLES AT THE INTERSECTION OF KARL RD AND NORRIS DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
259
WGUS51 KILN 242222
FFWILN
OHC049-250115-
/O.NEW.KILN.FF.W.0043.110724T2222Z-110725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...
* UNTIL 915 PM EDT.
* AT 620 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED 3 TO 4
INCHES HAD FALLEN SINCE 515 PM.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH 915 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEXLEY...
COLUMBUS...GAHANNA...GROVE CITY...HILLIARD...UPPER ARLINGTON...
WORTHINGTON...CANAL WINCHESTER...GROVEPORT AND MINERVA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3994 8280 3994 8281 3991 8281 3991 8280
3983 8281 3986 8320 4012 8315 4009 8278
$$1 follow-up statement
247
WGUS71 KILN 250108
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT SUN JUL 24 2011
OHC049-250117-
/O.EXP.KILN.FF.W.0043.000000T0000Z-110725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN OH-
908 PM EDT SUN JUL 24 2011
...THE FLASH FLOOD WARNING FOR FRANKLIN COUNTY IN CENTRAL OHIO WILL
EXPIRE AT 915 PM EDT...
THE VERY HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA. STREAMS AND
CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3994 8280 3994 8281 3991 8281 3991 8280
3983 8281 3986 8320 4012 8315 4009 8278
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 6:05 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 24, 6:05 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 605 PM EDT SUN JUL 24 2011 .SYNOPSIS... A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND AHEAD OF SOUTHEASTWARD MOVING OUTFLOW ACROSS SOUTHERN AND EASTERN OHIO. THE STRONGEST STORMS CURRENTLY OVER THE NORTHWESTERN ZONES WILL CONTINUE TO PROPAGATE SOUTHEASTWARD. HEAVIEST ACTIVITY SHOULD EXIT OUR FORECAST AREA BY 8PM. BEHIND THE STRONGER STORMS...LARGE ANVIL PRODUCING LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDER EXTENDS NORTH TO SOUTH ACROSS THE MAJORITY OF THE FORECAST AREA. THE BACK END OF THIS RAIN SHIELD WILL REACH THE CINCINNATI AND DAYTON METRO AREAS BY 7PM. THE ENTIRE COMPLEX WILL SLOWLY WEAKEN OVER THE NEXT FEW HOURS. MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL BOUNDARY WILL ALLOW FOR SOME THUNDERSTORMS TO CONTINUE AFTER SUNSET THIS EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND FREQUENT LIGHTNING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... CONTINUED THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON. WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE A NEED FOR HEAT HEADLINES ON MONDAY. HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER AIR AND SLIGHTLY COOLER TEMPERATURES. && .LONG TERM .../TUESDAY THROUGH SUNDAY/... SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA THROUGH MID WEEK. THIS WILL ALLOW FOR A SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN PLACE THROUGH WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE... TEMPERATURES WILL STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT BE QUITE AS HIGH AS WHAT WE HAVE BEEN SEEING. MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST. THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW. ONCE THE FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL DOWN FOR THE WEEKEND. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST. OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...CONIGLIO
Hazardous weather outlook, Jul 24, 4:50 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 450 PM EDT SUN JUL 24 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-252100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 450 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING. AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 24, 4:33 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 6 W MIDDLETOWN 39.52N 84.48W
07/24/2011 BUTLER OH LAW ENFORCEMENT
BOAT FLIPPED, TREE DOWN, SHINGLES BLOWN OFF HOUSE, CORN
CROPS BENT OVER. TIME ESTIMATED FROM RADAR
&&Local storm report, Jul 24, 5:08 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN N SIDNEY 40.29N 84.16W
07/24/2011 E1.00 INCH SHELBY OH TRAINED SPOTTER
A LITTLE MORE THAN AN INCH FELL IN ABOUT 4 MINUTES.
&&
KURZLocal storm report, Jul 24, 5:29 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 3 S MILFORD 39.13N 84.28W
07/24/2011 M1.76 INCH CLERMONT OH TRAINED SPOTTER
FELL IN UNDER ONE HOUR
&&Local storm report, Jul 24, 5:37 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HEAVY RAIN SHARONVILLE 39.28N 84.41W
07/24/2011 E1.00 INCH HAMILTON OH TRAINED SPOTTER
A LITTLE MORE THAN AN INCH FELL IN 20 MINUTES
0317 PM TSTM WND GST 1 W CENTERVILLE 39.64N 84.16W
07/24/2011 M53 MPH MONTGOMERY OH TRAINED SPOTTER
0521 PM HEAVY RAIN 1 W CENTERVILLE 39.64N 84.16W
07/24/2011 M1.83 INCH MONTGOMERY OH TRAINED SPOTTER
&&
KURZSpecial weather statement, Jul 24, 5:47 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SUN JUL 24 2011
OHZ045-046-054>056-064-242230-
DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
547 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...NORTHERN
PICKAWAY...NORTHEASTERN MADISON...SOUTHWESTERN LICKING...FRANKLIN AND
SOUTHERN DELAWARE COUNTIES THROUGH 630 PM EDT...
AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
33 AT US ROUTE 42...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
HILLIARD...WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA
PARK...COLUMBUS...GROVE CITY...BEXLEY...GAHANNA AND GROVEPORT.
ALSO...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN VILLAGE...
RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3994 8276 3994 8281 3991 8281 3991 8279
3990 8279 3975 8291 4010 8341 4027 8327
4009 8264
ASLLocal storm report, Jul 24, 5:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN BOTKINS 40.47N 84.18W
07/24/2011 M2.24 INCH SHELBY OH TRAINED SPOTTER
FELL IN 90 MINUTES
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:09 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 36 min |
| Jul 23, 10:25 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 114 min |
| Jul 23, 11:21 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 59 min |
| Jul 23, 11:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 23, 11:57 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking | 6 hr |
| Jul 24, 3:53 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison, Pickaway | 3 hr |
| Jul 24, 4:39 AM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Pickaway | 2 hr |
| Jul 24, 3:08 PM EDT | Special Weather Statement | ILN | Greene | 22 min |
| Jul 24, 3:11 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery | 2 hr |
| Jul 24, 3:20 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 22 min |
| Jul 24, 3:37 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| Jul 24, 3:44 PM EDT | Special Weather Statement | ILN | Darke | 61 min |
| Jul 24, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami, Montgomery | 17 min |
| Jul 24, 4:11 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 2 hr |
| Jul 24, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 43 min |
| Jul 24, 4:21 PM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Mercer, Shelby | 2 hr |
| Jul 24, 4:47 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 118 min |
| Jul 24, 4:50 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Hardin, Logan, Union | 3 hr |
| Jul 24, 5:19 PM EDT | Flash Flood Warning | ILN | Champaign, Logan, Shelby | 116 min |
| Jul 24, 5:42 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Madison, Pickaway, Union | 3 hr |
| Jul 24, 5:47 PM EDT | Special Weather Statement | ILN | Franklin | 43 min |
| Jul 24, 5:57 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 48 min |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.